# SDR SWAA010396

- Difficulty date: February 8, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 54,147 hours, 34,664 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90163504
- Condition: Malfunctioned
- Location: Aft Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DECLARED EMERGENCY, AFT CARGO FIRE WARNING INDICATION DURING CRUISE.  BOTH BOTTLES DISCHARGED.  VERIFIED NO SIGN OF FIRE IN AFT CARGO COMPARTMENT.  FIRE DETECTION/SUPPRESSION SYSTEM DEACTIVATED PER ACO.
